Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child suffering from fever, cold, cough. Prescribed medication. Spots above eyes. Allergic reaction or chicken pox?

hello doctor i have a 3 yr old son, who is suffering from fever, cold & cough from last few days. i have consulted a doctor and he has prescribed following medicine--- 1.Zyrcold Syrup 2. Augmentin dds 3. Flora-bc 4. cetrizine syrup IP hicet 5. keflor redimix 6. combiflam suspension everything was fine, but last night I found some dots above his eyes. and i don t know whether its allergic reaction or chicken pox ? please suggest what to do?
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
In your mentioned drug list there were two antibiotics and two oral antihistamines of same drug.
But you dint mention that whether you used them at a time or one after the other.
The two dots may be due to some insect bite or some papular rash due to allergy.
Chicken pox will present with fluid filled lesions, progressing to different stages.
But examination is important to comment on them.
You can apply a calamine containing lotion on them.
Send the clinical photograph or consult a Pediatrician if the lesions persist.
Hope I have answered your query.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Samik Basu's  Response

Hi ,
Thank you for your query.
Do not panic.This is part of the disease.
These are viral rashes erupting after the reduction of fever.
Apply a lactocalamine lotion on the rash for 5 days.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor